# SDR AALA20011029

- Difficulty date: May 10, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN RADIUS AT LEFT STATION 760 RIB CHORD.  ROUTED OUT DAMAGE.  INSTALLED REPAIR PER S/B 727-57-0112 AND ESO 11697 DATED 5/9/01.  (M)
